# SDR ASOA03672

- Difficulty date: December 25, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4526 - DURING CRUISE FROM MGM-ATL, A SMALL AMOUNT OF SMOKE WAS NOTICED IN THE CABIN WHEN THE RIGHT ACM WAS SELECTED.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT COALESCER BAG, AND CLEANED THE COALESCER BAG COVER.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE  (M)
